# SDR DALA2015041602798

- Difficulty date: April 15, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 58,992 hours, 19,058 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT DAMAGE FOUND ON 2 PLACES. 1.3.5" X 3.5" COLATED 37" FROM OTBD EDGE. 2.3.5" X 5.0" DAMAGE COLATED 58" FROM OTBD EDGE. IN ORDER TO REMOVE NR 6 SLAT.  REMOVED 3 UNDER WING PANEL. REPLACED RT INBD L/E SLAT AND INSTALLED 3 UNDER WING PANELS AND OP CKS OK IAW AMM 27-81.  LP5576820.
